# SDR COMA9960693

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018AB
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,629 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NWS CAUTION MESSAGE DURING FLIGHT.  REPLACED THE FECU.
